# SDR GAIA00105

- Difficulty date: March 10, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Aircraft: N69740
- Make and model: Boeing 727224
- Aircraft serial: 20668
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Lack Of Lube
- Location: Lt Main
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 740 - OKC - ON TAKEOFF LEFT GEAR DID NOT RETRACT.  RECYCLED GEAR LIGHTS WENT OUT AFTER TOUCH AND GO LANDING.  LEFT GEAR WAS SLOW TO RETRACT AND WHEN EXTENDED FOR LANDING DID NOT EXTEND.  RECYCLED GEAR EXTENDED NORMALLY.  LUBED LEFT MLG AND BLED LEFT BRAKES.  PERFORMED SEVERAL EXTENSIONS AND RETRACTIONS CYCLES, NO DEFECTS NOTED.  ALL SYSTEMS OPS CHECK GOOD PER MM 32-32-0 PAGE 501.  EMEGENCY EXTENSIONS SSYTEM ALSO OPS CHECK GOOD PER MM 32-34-0 PAGE 501.  AIRCRAFT RETURNED TO SERVICE.  (M)
